# SDR 2009FA0000950

- Difficulty date: July 2, 2009
- Submitted: November 2, 2009
- Operation: General aviation
- Aircraft: N419BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029006
- Aircraft time: 2,613 hours
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bracket
- Part number: A730420N
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, A SMALL CRACK WAS DISCOVERED IN A WELD ON THE STEEL BRACKET THAT PROVIDES THE AFT ATTACHMENT OF THE HORIZONTAL STABILIZER TO THE VERTICAL STABILIZER.
